# SDR HALA2009061000230

- Difficulty date: June 10, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,841 hours, 16,976 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, CREW CALLED RT ENGINE FIRE LOOP 2 AND RT ENG O/H EICAS MESSAGE OCCURRED AFTER POWER TRANSFER.  PERFORMED FIRE WARNING TEST, ALL FIRE WARNING ANNUN LIGHTS ILLUMINATED AND FIRE WARNING MESSAGE SHOWED ON EICAS SCREEN.  ENDED FIRE WARNING TEST AND ALL MESSAGES CLEARED, OK FOR SERVICE.
